# SDR REXA2012050900623

- Difficulty date: May 9, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 11,527 hours, 7,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 1 SEAT TRACK CORRODED.  REMOVED AND REPLACED SEAT TRACK NR 1 RT IAW AMM 53-00-49.
